陈俊凡
发布时间: 2014-05-26 访问次数: 866

 陈俊凡 E-mail: junfanchen@163.com  

   

个人简介:  

   

副教授,博士,硕士生导师.  

   

联系方式:  

   

福建师范大学数学与计算机科学学院,邮编:350007.  

   

研究方向:  

   

复分析及其应用.  

   

科研项目:  

   

关于正规族、模分布和辐角分布的若干新研究,国家自然科学基金(青年科学基金项目) (项目批准号:11301076),项目负责人,在研,2014.1-2016.12.  

   

亚纯函数正规族及其相关问题的研究,国家自然科学基金(数学天元基金项目) (项目批准号:11126351),项目负责人,完成,2012.1-2012.12.  

   

正规族的研究及其应用,福建省自然科学基金(青年创新基金项目) (项目批准号:2010J05003),项目负责人,完成,2010.6-2013.5.  

   

学术论文:(近三年主要论文)  

J.F. Chen, Picard values and the growth of meromorphic functions, Acta Math. Sin. (Engl. Ser.) 29(10) (2013), 1981-1992.   

J.F. Chen, Entire functions that share a set with their derivatives, Complex Var. Elli. Equ. 58(6) (2013), 727-734.   

J.F. Chen, A note on the growth of meromorphic functions with a radially distributed value, Abstr. Appl. Anal. Volume 2012 (2012), Article ID 217280, 16 pages.   

J.F. Chen, Meromorphic functions of infinite order in the angular domain, Cent. Eur. J. Math. 10(3) (2012), 1103-1112.   

G.B. Lin, J.F. Chen, Normality and shared sets of meromorphic functions, Cent. Eur. J. Math. 9(6) (2011), 1312-1316.   

J.F. Chen,  Normal  families and shared sets of meromorphic functions, Rocky Mountain J. Math.41 (2011), 37-43.   

J.F. Chen, Exceptional functions and normal families of holomorphic functions with multiple zeros, Georgian Math. J. 18 (2011), 31-38.   

S.J. Chen, W. Lin, J.F. Chen, On the growth of meromorphic functions with a radially distributed value, Indian J. Pure Appl. Math. 42 (2011), 53-70.   

X.Y. Zhang, J.F. Chen, W. Lin, Uniqueness of meromorphic functions concerning differential polynomials, Acta Math. Sci. Ser. A Chin. Ed. 31(2) (2011), 447-454. (In Chinese)